# SDR IPXA2022101987267

- Difficulty date: October 18, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N357UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37876
- Aircraft time: 23,819 hours, 8,373 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: None
- Location: Wing
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

INSPECTION TYPE:N/A**EMERGENCY DECLARED** WHEN CONFIGURING FOR LANDING GOT TE FLAP ASSYMETRY EICAS FOLLOWED CHECKLIST WITH FLAPS 20 FOR LANDINGNO HISTORY FOUND. NOTED TE FLAP SHUTDOWN STATUS MSG. PLCAED FLAP/SLAT SYSTEM IN NORMAL. FULLY RETRACTED FLAP/SLATS. MSG CLEARED. PERFORMED FIM 27-51-00-815-838 NO DEFECTS NOTED. NO FAULT CODES ON FSEU OR FPSM. PER FIM 27-51-00-815-838 REPLACED RELAY K350 PER SWPM 20-81-22. OPS CEHCK GOOD ATTHISTIME.
